# SDR SWAA2025102721831

- Difficulty date: October 6, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 70,257 hours, 42,212 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE TRAILING EDGE LOCATED IRSS 212 AT LT WING.   REPLACED SUPPORT ANGLE AND FASTENERS TRAILING EDGE LOCATED IRSS 212 AT LT WING IAW SRM 51-40-02 AND DWG 115A2001, SHEET 24, REV A.  MEASUREMENT OF CRACK IS L= 0.813".
